Seroquel side effects sleep

Common Questions and Answers about Seroquel side effects sleep

seroquel

Avatar f tn The other side effects you mentioned are most probably temporary and should go away in time. However you should definitely discuss all this with your psychiatrist.
Avatar m tn While it does cause drowsiness, using it for sleep alone could bring along unwanted side effects or even new medical conditions. Using a medicine specifically prescribed as a sleep aid would be a better option than exploiting a side effect of seroquel. Also, patients who currently take seroquel often feel drowsy throughout the entire day. Discuss any concerns you may have with your doctor, and he/she will work with you to find a regimen that works best for you.
915369 tn?1355318410 side effects for me were restless leg syndrome, it got so bad that Dr. had to prescribe me klonopin to combat it. within 30 min. of taking about 100-200mg, my whole body experienced a creepy crawly sensation, like spiders all over me that I could not shake off. It felt terrible, and it made me feel angry/restless (like having to punch something to "shake the spiders" off). I really hated this side effect, because I could not do anything about it, until I passed out.
Avatar f tn for sleep it will be used at 25, 50, or 100 mg. The main side effects to Seroquel are weight gain and 'metabolic syndrome', which consists of a group of conditions that make diabetes and heart disease more likely. The studies showing these effects were using doses higher that 'sleep doses', and the risks from low doses are not really known.
Avatar m tn It is severe anxiety and this is the only reason I take this drug. The anxiety currently outweighs the concerns of the side effects of the Seroquel (and there are many side effects). This drug is a strong atypical anti-psychotic. It is usually used for BP1&2, and Schizophrenia symptoms. I am not a doc but I do not understand why a doc is prescribing this for a sleep aid. Also I have been on this for 1.5 weeks...the sedative effect is already wearing off in the evening...
Avatar n tn Doing so can cause major withdrawals and horrible side effects. I have a link that tells you all about seroquel. I do not reccomend you read it, as it will only scare you off it. I did not even look closely at the page. But I will leave it up to you. Blessings - Blu http://www.rxlist.com/seroquel-side-effects-drug-center.
214255 tn?1205639236 Is that the one that got the "black box warning" on it... cause it caused liver damage?? I know it started with a S..
Avatar n tn I took it once for sleep. It made me quite nutty..even at a 25mg dose.
1246883 tn?1285551573 I immediately started to gain weight. And stopped the Seroquel immediately (mid Dec). I know this is one of the side effects. I gained about 5lbs. Being 5'9" and weighing 135, I felt the 5 extra pounds would come off with eating better and a few more yoga classes . But the weight kept coming. I got down to a dietary intake of about 1000 cals. But that mad no difference. Then from this Jan through April I have rapidly and sporadically gained approximately gained 10 pounds a month.
Avatar m tn If Seroquel is being prescribed as a sleep aid yes, within a psychiatrist's discretion. If its being used as a mood stabilizer then it would have to be taken every day though the timing could vary. If someone can't tolerate it at all as regards any sedation then other available options could be discussed with a psychiatrist.
Avatar n tn All of the medications you mentioned have some worrisome side effects, but most are reversible, and they actually occur so seldom that we can't be absolutely sure that they are from the medication. Think about that as you talk to your doctor.
Avatar n tn Seemed ok to go on and off as well.. No side effects other than a heaviness the first couple of days. Liked it.
Avatar f tn Yes but there is the issue of long term side effects. As a person with advanced tardive dyskinesia I am vividly aware of this. I have a friend whose mother has Parkinson's and she is being given Seroquel as a sleeping pill and I was told even by my psychiatrist that its "the wrong medication".
Avatar f tn Most of the side effects are common to the drug type and Seroquel has less it seems than some like Risperdal and Geodon to name but 2 with bad reps for side effects. All in all it works wonders for me, I feel normal and the side effects are not serious and come and go, I take it with Lithium and Abilify and it seems to work well, just make sure you read the information statement - you can find one here : http://www.drugs.com/seroquel.html Hope that helps in some way.
Avatar f tn My Doctor just switch my medication from 150 mg of Effexor XR to 400 mg of Seroquel XR. I dropped my dosage of Effexor gradually but I still experienced terrible withdrawl. Now I am experiencing bad side effects, " I'm guessing ths", from the Seroquel. I have gained weight in my stomach area very rapidly, I have pain and stiffness in my legs, 24 hour dry mouth and sinuses and I feel like I could cry at the drop of a hat.
Avatar f tn my doctor gave me seroquel for sleep also, it does tend to make me groggy the next day,so she said for me to try to lower the dose to 25 mgs, it is a common side effect of seroquel and i guess if it effects you this way then it will always effect you this way, my doc told me this side effect doesnt go away with time. but if it helps you sleep while going through withdrawals than take advantage of the times where you CAN sleep...
563541 tn?1257881167 Jen- My psych. Dr gave me seroquel to help me sleep b/c Ambien makes me do crazy things! I take 1 50 mg tablet like 45 min before bed and it makes me completely pass out.
Avatar n tn All these meds have to be tapered and stopped under your doctor's supervision.Please dont stop them.
232264 tn?1191252080 disorders such as schizophrenia for the younger set and dementia with psych. features for the elderly. It's side effects (sleepiness, bad dreams, etc.) wear off in about a week of taking them. It is a good drug to keep people calm without knocking them out with stronger narcotics like valium, ativan or xanax (although those are usually prescribed along with any psych med). It is non-narcotic and non-addictive but people must be weaned off of it, just like antidepressants.
1168718 tn?1464987135 I am being put on it for sleep, and I have read up on it, and the side effects are kinda scarey. Does anyone have any input? My Dr. is putting me on a very tiny dose to start, as I reacted to Nortriptyline and have been on nothing for sleep for 3 days now. Can anyone give me some help please??
Avatar n tn I don't have any personal experience with Seroquel, but I do know a little about it, especially the notorious side effects. How long have you been taking this med, and what was it prescribed for? Also, are you working with your doctor to taper off?
518117 tn?1429279873 even now there are times I regret not doing so. All medications have side effects, some less than others, but they all do. Weight gain can be a side effect of many meds use to treat mental illness. When looking at these things you have to weigh the pro's and con's. You also must be sure that the patients are always honest about all there possible health conditions because yes, certain drugs shouldn't be given to people with certain conditions.
8520825 tn?1398515060 i hate it although i take 50mg it has side effects but no drug is optimum all have bad adverse effects. i wish i can get rid of it but as soon as i reduce the dose i get elated and my experience of mania is horrible. 1200 i never heard anything like this dose before. even 600 is large, no wonder you feel zombie. although i congratulate you for your capability to reduce the dose. i failed to it from 100 to 50 it took me 2 years to do so because as soon as i reduce by 12.
Avatar m tn Those all seemed worse than the side effects than Seroquel. I just need something to take the anxiety away and let me rest, sleep which is the real problem I am having worse than anything. The doctor keeps giving me diazepam, and I don't want to get addicted to them and the anxiety and sleeplessness/restlessness just comes back when the diazepam wears off.
Avatar m tn The last few months would have been very difficult as I lost my mum-in-law whom I was very close to and my sister went away as an aid worker overseas for 6 months. Not very helpful sorry but I don't have any side effects.
809366 tn?1238753181 I had problems sleeping and my pdoc put me on ambien, then lunesta then to valium which none worked so now he put me on 50mg of seroquel this made me sleep and then some. I am feeling like I am drugged and scared to take the next dose and scared not to as well. My pdoc is new to me and never gave an emergency number, he will not be back in his office till tuesday and also this coupled with my lexapro put me in a mixed state and feeling slighty suicidal this happens when I cycle rapidly.
1527334 tn?1291705317 side effects of seroquel have been less severe as far as sleep goes, but I still spontaneously waver in and out of depressive and elevated moods
Avatar m tn Seroquel is a serious drug for serious mental illness. It was illegally marketed by the manufacturer (who has been fined and sued successfully for this) for just about everything. So this isn't a drug I would take for sleep (taking any drug for sleep can be a problem long-term, so I hope you're looking for the solution and not just relying on medication) given the strong side effect profile of drugs intended to treat psychosis.